Local monomialization and factorization of morphisms
Astérisque, no. 260 (1999), 149 p.
@book{AST_1999__260__1_0,
     author = {Cutkosky, Steven Dale},
     title = {Local monomialization and factorization of morphisms},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {260},
     year = {1999},
     zbl = {0941.14001},
     mrnumber = {1734239},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__260__1_0}
}
Cutkosky, Steven Dale. Local monomialization and factorization of morphisms. Astérisque, no. 260 (1999), 149 p. http://www.numdam.org/item/AST_1999__260__1_0/

[1] Abhyankar, S., Local uniformization on algebraic surfaces over ground fields of characteristic p0, Annals of Math., 63 (1956), 491-526. | Article | MR 78017 | Zbl 0108.16803

[2] Abhyankar, S., On the valuations centered in a local domain, Amer. J. Math. 78 (1956), 321-348. | Article | MR 82477 | Zbl 0074.26301

[3] Abhyankar, S., Ramification theoretic methods in algebraic geometry, Princeton University Press, 1959. | Article | MR 105416 | Zbl 0101.38201

[4] Abhyankar, S., Resolution of singularities of embedded algebraic surfaces, Academic Press, New York, 1966. | MR 217069 | Zbl 0147.20504

[5] Abhyankar, S., Algebraic Geometry for Scientists and Engineers, American Mathematical Society, 1990. | Article | MR 1075991 | Zbl 0709.14001

[6] Abhyankar, S., Simultaneous resolution for algebraic surfaces, Amer. J. Math. 78 (1956), 761-790. | Article | MR 82722 | Zbl 0073.37902

[7] Abramovich, D., Matsuki, K., Rashid, S., A note on the factorization theorem of toric birational maps after Morelli and its toroidal extension, preprint. | Article | MR 1793939 | Zbl 0991.14020

[8] Akbulut S and King, H, Topology of algebraic sets, MSRI publications 25, Springer-Verlag Berlin. | MR 1225577

[9] Cano, F. T., Desingularization strategies for three-dimensional vector fields, Lecture Notes in Math. 1259, Springer-Verlag, Heidelberg (1987). | MR 895357 | Zbl 0686.14008

[10] Christensen, C, Strong domination/weak factorization of three dimensional regular local rings, Journal of the Indian Math. Soc., 45 (1981), 21-47. | MR 828858 | Zbl 0643.13007

[11] Cossart, V., Polyèdre caractéristique d'une singularité, Thèse, Université de Paris-Sud, Centre d'Orsay (1987).

[12] Crauder, B., Birational morphisms of smooth algebraic 3-folds collapsing 3 surfaces to a point, Duke Math. J. 48 (1981), 589-632. | Article | MR 630587 | Zbl 0474.14005

[13] Cutkosky, S. D., Local Factorization of Birational Maps, Advances in Math. 132, (1997), 167-315. | Article | MR 1491444 | Zbl 0934.14006

[14] Cutkosky, S. D., Simultaneous resolution of singularities, to appear in Proc. AMS. | MR 1646312 | Zbl 0974.14010

[15] Danilov, V. I., The decomposition of certain birational morphisms, Math. USSR Izv. 44 (1980), 465-477. | MR 571105 | Zbl 0453.14004

[16] Danilov, V. I., Birational geometry of toric varieties, Math USSR Izv. 21 (1983), 269-280. | Article | Zbl 0536.14008

[17] Ewald, G., Blow-ups of smooth toric 3-varieties, Abh. Math. Sem. Univ. Hamburg 57 (1987), 193-201. | Article | MR 927174 | Zbl 0648.14016

[18] Giraud, J., Condition de Jung pour les revêtements radiciels de hauteur un, Proc. Algebraic Geometry, Tokyo/Kyoto 1982. Lecture Notes in Math. 1016, Springer-Verlag (183) 313-333. | MR 726432 | Zbl 0528.14005

[19] Hartshorne, R., Algebraic Geometry, Springer, New York, Heidelberg, Berlin (1977). | Article | MR 463157 | Zbl 0531.14001 | Zbl 0367.14001

[20] Hironaka, H., Resolution of singularities of an algebraic variety over a field of characteristic zero, Annals of Math., 79 (1964), 109-326. | Article | MR 199184 | Zbl 0122.38603

[21] Hironaka, H., On the theory of birational blowing up, Thesis, Harvard (1960). | MR 2939137

[22] Heinzer, W., Huneke, H., Sally J., A criterion for spots, J. Math. Kyoto Univ. 26 (1986) 667-671. | Article | MR 864469 | Zbl 0617.13016

[23] Heinzer, W. and Sally, J., Extensions of valuations to the completion of a local domain, Journal of pure and applied algebra 71 (1991), 175-185. | Article | MR 1117633 | Zbl 0742.13012

[24] Lipman, J., Appendix to chapter II of Zariski, O., Algebraic Surfaces, second edition, Springer Verlag, Berlin, (1971). | MR 469915 | Zbl 0219.14020

[25] Lipman, J., Desingularization of two-dimensional schemes, Annals of Math. 107 (1978), 151-207. | Article | MR 491722 | Zbl 0349.14004

[26] Matsumura, H., Commutative Ring Theory, Cambridge University press, Cambridge (1986). | MR 879273 | Zbl 0603.13001

[27] Morelli, R., The birational geometry of toric varieties, J. Algebraic Geometry 5 (1996) 751-782. | MR 1486987 | Zbl 0871.14041

[28] Nagata, M., Local Rings, Interscience tracts in Pure and Applied Math. 13, J. Wiley, New York (1962). | MR 155856 | Zbl 0123.03402

[29] Pinkham, H., Factorization of birational maps in dimension three, Proceedings of Symposia in Pure Mathematics, Vol. 40, Part 2, America Mathematical Society, Providence (1983), 343-372. | Article | MR 713260 | Zbl 0544.14005

[30] Sally, J., Regular overrings of regular local rings, Trans. Amer. Math. Soc. 171 (1972) 291-300. | Article | MR 309929 | Zbl 0256.13015

[31] Schilling, O., The theory of valuations, Amer. Math. Soc, 1950. | Article | MR 43776 | Zbl 0037.30702

[32] Seidenberg, A., Reduction of the singularities of the differential equation Ady=Bdx, Amer. J. Math. 90 (1968), 248-269. | Article | MR 220710 | Zbl 0159.33303

[33] Shannon, D. L., Monodial transforms, Amer. J. Math., 45 (1973), 284-320.

[34] Wlodarczyk J., Decomposition of birational toric maps in blowups and blowdowns. Trans. Amer. Math. Soc. 349 (1997), 373-411. | Article | MR 1370654 | Zbl 0867.14005

[35] Zariski, O., The reduction of the singularities of an algebraic surface, Annals of Math., 40 (1939) 639-689. | Article | MR 159 | Zbl 0021.25303

[36] Zariski, O., Local uniformization of algebraic varieties, Annals of Math., 41, (1940), 852-896. | Article | JFM 66.1327.02 | MR 2864 | Zbl 0025.21601

[37] Zariski, O., Reduction of the singularities of algebraic three dimensional varieties, Annals of Math., 45 (1944) 472-542. | Article | MR 11006 | Zbl 0063.08361

[38] Zariski, O., Introduction to the problem of minimal models in the theory of algebraic surfaces, Publications of the math. Soc. of Japan, (1958). | MR 97403 | Zbl 0093.33904

[39] Zariski, O. and Samuel, P., Commutative Algebra II, Van Nostrand, Princeton (1960). | MR 90581 | Zbl 0081.26501